Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 4, Pages 815-822
http://dx.doi.org/10.1155/S0161171288000997
Research Notes

On Legendre numbers of the second kind

Department of Mathematics, East Carollna University, Greenville 27858, NC, USA

Received 22 March 1988

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul W. Haggard, “On Legendre numbers of the second kind,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 4, pp. 815-822, 1988. doi:10.1155/S0161171288000997